# SDR CALA2025052905065

- Difficulty date: May 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 65,363 hours, 28,792 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT SMELLED LIKE FUMES AND STAYED LIKE THAT FOR A WHILE AFTE R TAKEOFF AND THEN WENTOFF CREW DEBRIEFING: CAPTAIN SAID WHEN THEY START  #2 ENGINES , FUEL PRESSURE WAS FLUCTUATING, WHEN ENGINE STARTED THEY SMELL FUMES, AND LINGERS TILL THEY TOOK OFF, ONCE AIRBORN PER CREW NO MORE SMELL OF FUMES. IDLE RUN BOTH ENGINES : FOUND WITH BOTH ENGINE BLEEDS ON THERE IS NO ODOR WITH BOTH PACKS ON, AT ENGINE SHUTDOWN SELECTED APU BLEED ON WITH BOTH PACKS ON, OIL OF FUEL ODOR NOTICED. FORWARDING APU BLEED AIR TO MEL AND PLACARD DUE TO FUMES IN THE CABIN.   CONFIRMED THAT BOTH PACKS HAVE BEEN RAN AND NO ODOR OF FUEL OR OIL WAS OBSERVED. RAN APU BLEED WITH BOTH PACKS ON. NOTICED NO OIL OR FUEL ODOR IN THE FLIGHT DECK. REF TSM 24-00-00-810-823-A STEP 2 (C) AND TSM 49-00-00-810-921-A. PERFORMED INSPECTION OF THE APU INTAKE AREA FOR POSSIBLE CONTAMINATION REF AMM TASK 49-00-00-200-814-A AND INSPECTION OF THE APU REF AMM TASK 49-00-00-200-816-A. FOUND NO EVIDENCE OF LEAKS, CONTAMINATION, OR ANY ABNORMALITIES THAT MAY CAUSE OIL/FUEL ODOR INTO THE FLIGHT DECK AND FOUND NO RECENT HISTORY WITH THIS DISCREPANCY. REVERSED MEL.
